# SDR ABXA2011051050

- Difficulty date: March 27, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767281
- Aircraft serial: 22226
- Aircraft time: 68,978 hours, 32,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 287 RBL 25 CHORD IS CRACKED NOSE WHEEL WELL, CRACK IS ABOVE WL 159 AND IS .7" LONG.  REPAIRED CHORD AT STA 287 RBL 25 IAW 51-70-12.  MANUFACTURED FILLERS FROM AND 1033-2401, 7075T6511.
